# SDR AALA202407317407

- Difficulty date: July 30, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737823
- Aircraft serial: 29560
- Aircraft time: 43,228 hours, 18,231 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD INBOARD FLIGHT ATTANDENT FLASHLIGHT INOPERATIVE. REPLACED FORWARD INBOARD FLIGHT ATTANDENT FLASHLIGHT BATTERY AS REQUIRED. OPERTIONAL CHECK GOOD. PER AMM 25-60-00.
